MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 OTW LL; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 OTW LL; PERIPHERAL DILATATION CATHETER
Model Number B2060-250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other complaints.Based on the information provided, a conclusive cause for the balloon ruptures could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right superior femoral artery (sfa).The 6.0x250mm armada 35 balloon dilatation catheter (bdc) was advanced without resistance to the lesion.During the first inflation, the balloon ruptured at 8 atmospheres (atm).The bdc was removed without issue, and the procedure completed with another device.There was no clinically significant delay in the procedure, and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 35 OTW LL
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10593875
Report Number2024168-2020-08059
Device Sequence Number1282413
Product Code LIT
UDI-Device Identifier08717648155338
UDI-Public08717648155338
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberB2060-250
Device Catalogue NumberB2060-250
Device Lot Number91127G2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight95